advertisement
Question
Posted by: Tina | 2010-02-22

Spotting

I have been spotting for the past 2 months. I don''t have any pain or discomfort though. My period has however become much heavier of late and the pain I experience when I menstruate is really bad. What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are a number of possibilties - fibroids, endometriosis. You should see a doctor for a full examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: TJ | 2010-02-24

sorry and I had a D& C last year due to miscarriage and it was also fine and normal just periods alot heavier for a while until i went back on the pill. a few years ago I had very heavy periods and went straight to my gynae, everything was normal.

Reply to TJ
Posted by: TJ | 2010-02-24

I have heavy ones and light ones, late and normal spotting and no spotting but pap smear last July for yearly check up was normal. odd.

Reply to TJ
Posted by: gynaedoc | 2010-02-24

There are a number of possibilties - fibroids, endometriosis. You should see a doctor for a full examination.

Best wishes

Reply to gynaedoc
Posted by: Lerato | 2010-02-23

I also get a very painful and heavy period.I''ve had a pap smear about 3 weeks ago and the results came back as " average" .
I''m confused too.

Reply to Lerato
Posted by: vo | 2010-02-22

Go 4 a pap smear it sounds serious,or 4 coloscopy

Reply to vo
Posted by: vo | 2010-02-22

Go 4 a pap smear it sounds serious,or 4 coloscopy

Reply to vo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement